Thanks for writing to the forum!
Since you have no known allergy for Levaquin, it can be presumed to be safe for you. However a person can develop allergy or intolerance to a drug after multiple doses too. Hence one should be careful but not scared or worried. Chances are more that there will be no harm this time too.
“LEVAQUIN® is contraindicated in persons with known hypersensitivity to LEVAQUIN® or other quinolone antibiotics. Serious and occasionally fatal allergic reactions, as well as some of unknown origin, have been reported in patients receiving therapy with quinolones, including LEVAQUIN®. These reactions may occur following the first dose or multiple doses. The drug should be discontinued at the first appearance of a skin rash, hives, or other symptoms of an allergic reaction. Hepatotoxicity (liver damage) has been reported in patients receiving LEVAQUIN®. Call your doctor right away if you have unexplained symptoms such as: nausea or vomiting, stomach pain, fever, weakness, abdominal pain or tenderness, itching, unusual or unexplained tiredness, loss of appetite, light colored bowel movements, dark colored urine or yellowing of your skin or the whites of your eyes. “
Do let me know if there is any thing else you want to know and please keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.